# SDR IXXA20180227011

- Difficulty date: February 7, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N255C
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 93,201 hours, 20,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300132
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STRINGER 24L CRACKED AT BS 676 AT THE STRINGER SPLICE.  REMOVED THE SECTION OF THE STRINGER.  FABRICATED A REPAIR STRINGER AND SPLICE DOUBLER AND INSTALLED IAW SRM 53-00-03, FIG 201, REPAIR 2.  AIRCRAFT GROUNDED.
